It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Allergies Message Board


Allergies Board Index
Board Index > Allergies | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=singer1]My Mother has been on steroids since July of last year. When she scratches her arms, she gets spots that bruise. She says that her Dr. said that steroid usage makes the skin thinner thus, making her bruise more easily. I don't buy that theory at all. Has anyone ever heard of this? My Mother is 65 years old.
Thanks for your responses!!!! :wave:[/QUOTE]

Yes, the dr. is definitely correct. Steroids are one of the medications that can thin the skin. And thinner skin leads to easier bruising.





All times are GMT -7. The time now is 09:40 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!